# SDR YENA2025122301258

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 92,559 hours, 34,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: (CPCP FINDING ) CORROSION LOWER SILL LH SIDE AT LEVEL OF FRAME 68 AT AFT GALLEY AREA; REF AEROMAN WO 2025-466/1, NR 2025 - 750550, REMOVED AND REPLACED LOWER SILL LH SIDE AT LEVEL OF FRAME 68 AT AFT GALLEY AREA IAW SRM 51-42-11, DWG D53480009, DWG E53474250, AND DWG: D53480082.
